Change search
ReferencesLink to record
Permanent link

Direct link
The Complete Parsimony Haplotype Inference Problem and Algorithms Based on Integer Programming, Branch-And-Bound and Boolean Satisfiability
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
School of Medicine, Washington University, United States.
Department of Computer Science/Department of Genetics, Washington University, United States.
2016 (English)In: Journal of Discrete Algorithms, ISSN 1570-8667, E-ISSN 1570-8675, Vol. 37, 68-83 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Amsterdam, 2016. Vol. 37, 68-83 p.
National Category
Discrete Mathematics Bioinformatics (Computational Biology)
URN: urn:nbn:se:umu:diva-125920OAI: diva2:972720
Available from: 2016-09-22 Created: 2016-09-22 Last updated: 2016-09-22

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Jäger, Gerold
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Discrete Algorithms
Discrete MathematicsBioinformatics (Computational Biology)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link